# SDR DALA201912237509

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,035 hours, 18,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY LIGHTS AT SEATS 39 LEFT INOPERATIVE.  REPLACED BATTERY PACK AT M739. SYSTEM OPS NORMAL.
